# SDR FDEA201711173254

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 102,009 hours, 34,412 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB7030502
- Condition: Corroded
- Location: Bs 1139
- Part time: 102,009 hours, 34,412 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ON THE RT FUSELAGE, AT BS 1139, STRINGER 44R IS BULGING AND RIVETS DISHING.   INSTALLED A REPAIR IAW SRM 53-20-00, FIG 6.
